×

Infinite boundary value problems for \(n\)th-order nonlinear impulsive integro-differential equations in Banach spaces. (English) Zbl 1124.45008

The authors consider a boundary value problem for \(n\)th-order impulsive integrodifferential equations in Banach spaces. Under some assumptions, a result on existence of nonnegative solutions to the boundary value problem is given by using the Mönch fixed point theorem.
Reviewer: Jin Liang (Hefei)

MSC:

45N05 Abstract integral equations, integral equations in abstract spaces
45J05 Integro-ordinary differential equations
45M20 Positive solutions of integral equations
45E10 Integral equations of the convolution type (Abel, Picard, Toeplitz and Wiener-Hopf type)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Guo, Dajun, Second order integral-differential equation of Volterra type on unbounded domains in Banach spaces, Nonlinear Anal., 41, 465-476 (2000) · Zbl 0959.45006
[2] Guo, Dajun, Existence of solutions for \(n\) th order impulsive integral-differential equations in Banach spaces, Nonlinear Anal., 47, 741-752 (2001) · Zbl 1042.34584
[3] Guo, Dajun, Multiple solutions for first order nonlinear integral-differential equation on unbounded domains in Banach space, Nonlinear Anal., 53, 183-195 (2003) · Zbl 1026.45013
[4] Guo, Dajun, Multiple solutions for \(n\) th order impulsive integral-differential equations in Banach spaces, Nonlinear Anal., 60, 955-976 (2005) · Zbl 1069.45010
[5] Guo, Dajun; Lakshmikantham, V.; Liu, Xinzhi, Nonlinear Integral Equations in Abstract Spaces (1996), Kluwer: Kluwer Boston · Zbl 0866.45004
[6] Guo, Wei, A generalization and application of Ascoli-Arzela theorem, J. Systems Sci. Math. Sci., 22, 1, 115-122 (2002), (in Chinese) · Zbl 1034.34071
[7] Liu, Yansheng, Boundary value problems for second differential equation on unbounded domains in Banach space, Appl. Math. Comput., 135, 569-583 (2003) · Zbl 1035.34015
[8] Zhang, Xinqiu, Infinite boundary value problems for first order differential equations in a Banach space, Math. Appl., 18, 1, 153-160 (2005), (in Chinese) · Zbl 1093.34549
[9] Zhou, Youming, The solution of extremal value problem for first order differential equation, J. Systems Sci. Math. Sci., 19, 3, 264-267 (1999), (in Chinese) · Zbl 0953.34053
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.